CureZone   Log On   Join
Re: I'm turning into a hoarse!
 
grizz Views: 3,222
Published: 8 years ago
 
This is a reply to # 2,083,967

Re: I'm turning into a hoarse!


I think you should titrate up very slowly. Yes wait a week or even a month. It is no fun suffering detox symptoms. You will reach the goal of 50mg a day sooner or later. Don't rush it.

I suggest Planning on 3 months or more if you feel detox symptoms,

Grizz
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.594 sec, (1)